Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Can I take any other medicine for skin disease along with nusam, livopil, ursocol and evion?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
I am 39 years old (male) with body weight 62 kg. For Elevated SGPT (139) & SGOT (88), I am taking NUSAM 400 3 tab, Livopil DS 3 tab, Ursocol 450 SR 2 cap. Evion 400 2 cap. daily. Is there any side effects? Are these over dosed? I have some skin disease in my thigh. Can I take any other medicine for skin along with these mentioned medicine?
Posted Wed, 22 Jan 2014 in Liver and Gall Bladder
Answered by Dr. Rakesh Karanwal 2 hours later
Brief Answer: Prescription is OK;drugs have minimal side effects Detailed Answer: Hi Mr. XXXX, Thanks for your query. From the details provided, you are apparently suffering from Alcoholic Liver Disease- most likely early stage, called Alcoholic Fatty Liver Disease. I suggest that you get Lipid Profile, Blood sugar and an ultrasound of Liver, Gall bladder and Pancreas done. The drugs' dosages are Ok and not excessive. You should have a balanced, high protein, low fat diet; 'Statins' group of drug if high cholesterol is detected; reduce your body weight to ideal level; daily/regular exercises AND, QUIT ALCOHOL. There are no significant side effects of the prescribed drugs. Also, you can take medicines for skin disease along with the prescribed drugs. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion and order the advised investigations. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Have a nice day, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor